# SDR SWIA202266122

- Difficulty date: June 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STRUCTURE INTERCOASTAL BETWEEN DD3 AND DD6 CLOSER TO DD3 IS CORRODED.     (C-CHECK RO 7/9/2022)    REPLACED PAX DOOR INTERCOSTAL BETWEEN DD3 AND DD6.  REF CRJ200 SRM 51-42-06 DRW 601R31702 REV N.  COMPLIED WITH TASK CAD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
